# SDR AALA202302093516

- Difficulty date: February 6, 2023
- Submitted: February 9, 2023
- Operation: Air carrier
- Aircraft: N803AL
- Make and model: Boeing 787-8
- Aircraft serial: 40621
- Aircraft time: 28,743 hours, 3,845 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Part number: H31929101
- Condition: Faulty
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK CREW REST DOOR DOES NOT LOCK PROPERLY. **SUPPLEMENTAL REPORT FOR AALA202302073516: REPLACED DOOR LATCH ASSEMBLY PER CMM 25-20-42. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.** (CLOSED)
